# SDR FDEA201004221298

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950c S29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE FLANGE, STA 950C BETWEEN STR 30 AND STR 29R.  CUT OUT DAMAGE ON SHEAR TIE DIM 2.2500" X 4.1250" IAW SRM, REV 102, 51-10-1.   FABRICATED REPAIR DOUBLER USING 7075-0, .080", DIM 5.3750" X 6.2500" IAW SRM 53-10-2, FIG 5 AND 53-10-4, FIG 12. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2  AND 53-10-4, FIG 12.
